SMITHS MEDICAL ASD, INC. JELCO SAF-T HOLDER MULTI SAMPLE LUER ADAPTER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Back to Search Results |
| Model Number |
96000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted.Which indicated, all inspections were completed and no issues were noted during manufacture.No product was returned.Thus, the failure mode reported could not be investigated.And a root cause could not be determined.
Event or Problem Description
It was reported, that the inner collars were breaking off and getting jammed in the cvc cap.Causing the cvc cap to stay open, allowing blood to leak out.When attempting to disconnect the vacutainer from picc cap, the vacutainer inner cannula broke off.And lodged in picc luer-lock cap.This was the third vacutainer to break off in the cap, during blood draw.No patient injury was reported.